# SDR MALA050436

- Difficulty date: May 25, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- Aircraft time: 13,361 hours, 13,074 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT APPROX 100-200 FT RAD ALT THE FD AND AUTOTHROTTLES FAILED AND THE NO CAT 3 LAND ILLUMINATED ON THE FGS ADVISORY.  THE LANDING GEAR SELECTOR COULD NOT BE MOVED FROM THE DOWN POSITION UNTIL APPROX 2 MIN AFTER LIFT OFF.  THEN THEY WERE ABLE TO SELECT GEAR UP NORMALLY.  RESELECTED FLIGHT DIRECTORS.  THEY WORKED NORMALLY, HOWEVER AUTO THROTTLES REMAINED INOP.  MAINTENANCE AND DISPATCH NOTIFIED AND RETURNED TO DTW.  REMOVED AND REPLACED LEFT MLG SHOCK STRUT IAW MESABA JC 3210-503.  SEE FOR DETAILS.  ALL CHECKS GOOD.
